# SDR ASOA2012092602303

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 35,121 hours, 31,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT PAX DOOR INOPERATIVE.  EMERGENCY LIGHT HAS A CONNECTOR DAMAGED.  INSTALLED NEW PIN AND CONNECTOR ONTO WIRE OF EMERGENCY LIGHT IAW ESPM 20-11-00, 20-12-00-20-17-10.
